On the solvability of a boundary-value problem for second-order partial differential operator equations

被引:0
作者
S. S. Mirzoev
I. Dzh. Dzhafarov
机构
[1] Baku State University,Institute of Mathematics and Mechanics
[2] National Academy of Sciences of Azerbaijan,undefined
来源
Mathematical Notes | 2012年 / 91卷
关键词
second-order partial differential operator; regular solvability of a boundary-value problem; Hilbert space; self-adjoint operator;
D O I
暂无
中图分类号
学科分类号
摘要
引用
收藏
页码:445 / 448
页数:3
相关论文
共 14 条
[1]  
Gasymov M. G.(1971)International Conference on Differential Equations and Related Questions Dokl. Akad. Nauk SSSR 199 747-undefined
[2]  
Gasymov M. G.(1992)undefined Differ. Uravn. 28 651-undefined
[3]  
Mirzoev S. S.(1973)undefined Mat. Sb. 90 3-undefined
[4]  
Dubinskii Yu. A.(1983)undefined Funktsional. Anal. Prilozhen. 17 38-undefined
[5]  
Kostyuchenko A. G.(1983)undefined Dokl. Akad. Nauk SSSR 273 292-undefined
[6]  
Shkalikov A. A.(2010)undefined Funktsional. Anal. Prilozhen. 44 63-undefined
[7]  
Mirzoev S. S.(2009)undefined Mat. Zametki 86 797-undefined
[8]  
Aliev A. R.(1998)undefined Trudy IMM, National Academy of Sciences of Azerbaijan 8 154-undefined
[9]  
Mirzoev S. S.(1993)undefined Uspekhi Mat. Nauk 48 172-undefined
[10]  
Mirzoev S. S.(1994)undefined Dokl. Ross. Akad. Nauk 337 10-undefined